# SDR SWIA201334703

- Difficulty date: August 26, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 25,058 hours, 21,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR STRUCTURE CUTOUT, FOUND SEVERAL AREAS AROUND THE STRUCTURE THAT HAS SURFACE CORROSION.  C-CHECK BLENDED CORROSION FROM MAIN AVIONICS BAY DOOR STRUCTURE CUTOUT IAW REO.
